# SDR SWAA2014090231455

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 87,206 hours, 70,422 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545371523
- Part serial: 538
- Condition: Cracked
- Location: Galley Dooor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR EXTERIOR SKIN CRACKED.  R & R DOOR IAW MM.
